Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Adian Sergei Ivanovich
(recent publications)
| by years | scientific publications | by types |



   2019
1. S. I. Adian, N. N. Andreev, L. D. Beklemishev, S. S. Goncharov, Yu. L. Ershov, Yu. V. Matiyasevich, Yu. S. Osipov, M. R. Pentus, V. A. Plungyan, E. V. Rakhilina, V. A. Sadovnichii, A. L. Semenov, S. G. Tatevosov, V. M. Tikhomirov, A. Kh. Shen, “Vladimir Andreevich Uspensky (27/11/1930–27/6/2018)”, Russian Math. Surveys, 74:4 (2019), 735–753  mathnet  crossref  crossref  elib

   2018
2. S. I. Adian, “On the studies of Gennadii Semënovich Makanin on algorithmic questions of the theory of groups and semigroups”, Russian Math. Surveys, 73:3 (2018), 553–568  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
3. S. I. Adian, V. S. Atabekyan, “Central extensions of free periodic groups”, Sb. Math., 209:12 (2018), 1677–1689  mathnet  crossref  crossref  adsnasa  isi (cited: 2)  elib  scopus (cited: 1)

   2017
4. S. I. Adian, V. S. Atabekyan, “On free groups in the infinitely based varieties of S. I. Adian”, Izv. Math., 81:5 (2017), 889–900  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 3)  elib  scopus (cited: 3)
5. S. I. Adian, V. S. Atabekyan, “Periodic products of groups”, J. Contemp. Math. Anal., Armen. Acad. Sci., 52:3 (2017), 111–117  mathnet  crossref  mathscinet  isi (cited: 4)  elib  scopus (cited: 3)

   2016
6. S. I. Adian, V. S. Atabekyan, “$C^*$-Simplicity of $n$-Periodic Products”, Math. Notes, 99:5 (2016), 631–635  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus (cited: 1)

   2015
7. S. I. Adian, V. V. Benyash-Krivets, V. M. Buchstaber, E. I. Zelmanov, V. V. Kozlov, G. A. Margulis, S. P. Novikov, A. N. Parshin, G. Prasad, A. S. Rapinchuk, L. D. Faddeev, V. I. Chernousov, “Vladimir Petrovich Platonov (on his 75th birthday)”, Russian Math. Surveys, 70:1 (2015), 197–201  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib  scopus (cited: 2)
8. S. I. Adian, “New Estimates of Odd Exponents of Infinite Burnside Groups”, Proc. Steklov Inst. Math., 289 (2015), 33–71  mathnet  crossref  crossref  isi (cited: 11)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 4)
9. S. I. Adian, Varuzhan Atabekyan, “Characteristic properties and uniform non-amenability of $n$-periodic products of groups”, Izv. Math., 79:6 (2015), 1097–1110  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 4)  elib
10. S. I. Adian, V. V. Benyash-Krivets, V. M. Buchstaber, E. I. Zel'manov, V. V. Kozlov, G. A. Margulis, S. P. Novikov, A. N. Parshin, G. Prasad, A. S. Rapinchuk, L. D. Faddeev, V. I. Chernousov, “Vladimir Petrovich Platonov (to the 75 anniversary since the birth of)”, Chebyshevskii Sb., 16:4 (2015), 6–10  mathnet

   2014
11. S. I. Adian, V. S. Atabekyan, “The Hopfian Property of $n$-Periodic Products of Groups”, Math. Notes, 95:4 (2014), 443–449  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2012
12. S. I. Adian, “On a method for proving exact bounds on derivational complexity in Thue systems”, Math. Notes, 92:1 (2012), 3–15  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus

   2011
13. S. Adian, L. Beklemishev, A. Visser, “Proof and Computation”, J. Logic Computation, 21:4 (2011), 541–542  crossref  isi  scopus
14. P. S. Novikov, S. I. Adyan, “Ob odnoi polunepreryvnoi funktsii”, Algoritmicheskie voprosy algebry i logiki, Sbornik statei. K 80-letiyu so dnya rozhdeniya akademika Sergeya Ivanovicha Adyana, Tr. MIAN, 274, MAIK, M., 2011, 10–14  mathnet  mathscinet  isi  elib

   2010
15. S. I. Adyan, “Esche raz o periodicheskikh proizvedeniyakh grupp i probleme A. I. Maltseva”, Matem. zametki, 88:6 (2010), 803–810  mathnet (cited: 9)  crossref  mathscinet  isi (cited: 4)  elib (cited: 5)
16. S. I. Adyan, “Problema Bernsaida i svyazannye s nei voprosy”, UMN, 65:5(395) (2010), 5–60  mathnet (cited: 13)  crossref  mathscinet  zmath  adsnasa  isi (cited: 9)  elib (cited: 8)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2019